# SDR UIEA2022042000345

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 65B06144882
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

U/D STA 680 - 700 STR 12R - STR 13R, FLOOR WEB ATTACHED STIFFENER FOUND HEAVY CORROSION.( U/D STA 685 RBL 80 - RBL 95 WL 307.5 STIFFENER P/N : 65B06144-882 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
